# SDR IPXA2021061670664

- Difficulty date: June 11, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 321A02055
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGDURING REPAIR AT #1 ENG I/B UPPER T/R FOUND ON ANGLE PLATE CRACKEDFABRICATED NEW PART, LOCATED DRILLED INSTALLED IAW SRM 51-40-44 & 51-40-21
